Vol. 6, No. 3, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Other MSP Journals
The image of complex conjugation in $l$-adic representations associated to automorphic forms

Richard Taylor

Vol. 6 (2012), No. 3, 405–435
Abstract

If F+ is a totally real field, if n is an odd integer and if Π is a regular, algebraic, essentially self-dual, cuspidal automorphic representation of GLn(AF+), then we calculate the image of any complex conjugation under the l-adic representations rl,ι(Π) associated to Π.

Keywords
Galois representations
Mathematical Subject Classification 2000
Primary: 11F80
Milestones
Received: 29 April 2010
Revised: 2 January 2011
Accepted: 20 February 2011
Published: 5 July 2012
Authors
Richard Taylor
Department of Mathematics
Harvard University
One Oxford Street
Cambridge, MA 02138
United States
http://www.math.harvard.edu/~rtaylor